# SDR VNAA2025050800071

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 601R142611
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00203692 DISCREPANCY: FOUND CORROSION AROUND FASTENER HOLES (MARKED WITH RED TAPE) ON L/H FLAP VANE ACTUATOR CRADLE ASSEMBLY (P# CC670-14301-9) @ F.L.S.140.4. CORRECTIVE ACTION: RECEIVED NEW SERVICEABLE L/H FLAP VANE CRADLE ASSEMBLY P/N CC670-14301-9 FOR F.L.S.140.4. FOR INSTALL REF BARCODE HR488549.
